Content area

|
|

Samtidig infusion af Ringer-laktat og Ringer-acetat med andre lægemidler

Forfatter(e)
Anna-Sophie Nørregaard Vinkel1, Hilde Omestad2 & Christoffer Grant Sølling1
1) Operation og Intensiv, Regionshospitalet Viborg 2) Hospitalsapoteket, Region Midtjylland

Ugeskr Læger 2019;181:V02190126

Reference: 
Ugeskr Læger 2019;181:V02190126

Anna-Sophie Nørregaard Vinkel, Hilde Omestad & Christoffer Grant Sølling:

Simultaneous infusion of Ringer’s lactate and Ringer’s acetate and other drugs

Ugeskr Læger 2019;181:V02190126

In this review, the administration of y-site infusion of crystalloid fluids such as Ringer’s lactate and Ringer’s acetate is discussed. Incompatibility may occur, and it can manifest as haziness, development of gas, colour change, precipitation and a decline of the concentration of the drug. It can also lead to phlebitis, pulmonary embolism and even death. Information on y-site compatibility with Ringer’s lactate can be found, but there is a need for further research regarding y-site compatibility with Ringer’s acetate.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Tom Buur | 20/07
3 kommentarer
af Niels Albert Graudal | 16/07
4 kommentarer
af Christian F. Asmussen | 15/07
1 Kommentar
af Christian F. Asmussen | 15/07
1 Kommentar
af Jørgen Alving | 12/07
2 kommentarer
af Mogens Holbech Dahl | 10/07
3 kommentarer
af Elisabeth Sirkka Augustina Bright | 06/07
2 kommentarer
af Lars Høj | 06/07
1 Kommentar
af Christian E. H. R. Freitag | 04/07
8 kommentarer